MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.36525

Медицинская библиотека · Cureus · 2023

A Case Report of Losartan Induced Angioedema.

Vedantam Venkata, Magacha Hezborn M, Vedantam Neethu, Dahya Vanessa, Abu-Heija Usama

Клинический случайСтатьяПеревод в очереди

Аннотация

Angiotensin-converting-enzyme inhibitors (ACEI) and Angiotensin Receptor Blockers (ARBs) are commonly used to manage hypertension and cardiovascular diseases. Although angioedema due to ACEI is a well-known side effect, only a few cases are associated with ARBs, such as losartan. Medication-induced angioedema has been known for many years; however, the mechanism by which many medications cause angioedema is not clearly understood. Here we present the case of angioedema in a 50-year-old male taking losartan after he developed acute kidney disease.

Для цитирования: Vedantam Venkata, Magacha Hezborn M, Vedantam Neethu, Dahya Vanessa, Abu-Heija Usama. A Case Report of Losartan Induced Angioedema.. Cureus. 2023. DOI: 10.7759/cureus.36525.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.